Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Numb hands and feet, sneezing. Done detoxification from opiates. Related?

My left hand , both feet , and legs are partially numb and have been for several days. It s not debilitating or painfull. I can still walk and run fine. I m left handed so writing feels strange though. I m not sure if it s related but I ve also been sneezing a lot for the past two weeks. I also detoxed from opiates about a month ago and had some terrible rls . Again, I m not sure if they re related. I hope it s stress related but I fear it s something worse like ms.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response

Hello welcome to HCM
Thanks for posting your query
As per symptoms you have it seems that all are pure alcohol withdrawal symptoms,
Running nose or rhinorrhoea is well known early symptoms ,and decrease limb sensation( numbness) with writing difficulty, unable to concentrate is because of opioid craving and restlessness /anxiety
most opioids withdrawl symptoms are---Agitation ,Anxiety ,Muscle aches ,Increased tearing ,Insomnia ,Runny nose ,Sweating ,Yawning
Treatment involves supportive care and medications. The most commonly used medication, clonidine, primarily reduces anxiety, agitation, muscle aches, sweating, runny nose, and cramping. on prescription of expert. for running nose you may get benefit from atarax—(hydroxygin)
Take care
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor